# SDR 98ZZZX2763

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LT WING TE TOP SKIN STIFFENER CRACKED AT FORWARD BETWEEN RIBS 7 AND 8.  REMOVED AND REPLACED WITH NEW PART AT TRAILING EDGE AT SKIN STIFFENERS BETWEEN RIBS 7 AND 8, LT WING.
